# SDR GTIA021179

- Difficulty date: September 20, 2002
- Submitted: December 19, 2002
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FLOOR PANEL RIGHT SIDE UNDER RUDDER PEDAL CRACKED IN RIBS.  REMOVED RIGHT AND LEFT INBOARD RIBS FROM FLOOR PANEL.  FABRICATED RIBS.  FOND FLOOR PANEL WEB MATERIAL CRACKED.  FABRICATED DOUBLER.  FABRICATED FILLER.  INSTALLED DOUBLER AND FILLER.  INSTALLED RIBS.  (M)
